# SDR HNAA2021081800386

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 51,331 hours, 44,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  609     05-50  2585201  17AUG21  PHL  CLOSE
      LAV SMOKE IND AFTER TAKEOFF. WITH METAL/PLASTIC BURNING SMELL
      HISTORY: NO HISTORY
FACT  17AUG21  23:51  PHL
            RAN #1 AND #2 ENGINE AT HIGH POWER FOR 30 MINUTES WITH BOTH PACKS RUNNING NO OIL, SMOKE OR OTHER DEFECTS NOTED. OK FOR SERVICE.
